# SDR UALA2011111106165

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 31,740 hours, 14,125 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CH2153 (0 TIME) FOUND ENG NR 2 FIRE DETECTION HARNESS DAMAGED ABOVE FAN AIR VALVE 9HA2.  WIRING HARNESS ACCESS VERY LIMITED.  REFERENCE IPC'S 24-92-06-15A AND 71-52-41-81A. PCN 565-0654, PN- 745-5967-517, OSTF P2946.  FIRE LOOP BRACKET WITH MISSING SCREW ON FIRE LOOP CLAMP WAS REPLACED WITH NEW BRACKET.
